加载中…
In 2010, Olson & Robinson [Transactions of the American Mathematical Society, 362(1), 145-168] introduced the notion of an almost homogeneous metric space and showed that if is a subset of a Hilbert space such that is almost homogeneous, then admits almost bi–Lipschitz embeddings into Euclidean spaces. In this paper, we extend this result and we show that if is a subset of a Banach space such that is almost homogeneous at the origin, then can be embedded in a Euclidean space in an almost bi–Lipschitz way.

生成讲解博客的中文版本

生成AI智能校验的中文版本